When your health care provider in Kentucky prescribes a medication to you for help treating your symptoms, chances are you rely on the drug to produce desirable results. While you are subject to standard side effects, you should have little else to be concerned about if you follow your doctor's instructions regarding dosage times, frequencies and methods. However, what should you do if a drug you have been taken is the subject of a recent recall?
Drug recalls are not unheard of. In fact, according to Web MD, there are a variety of reasons why drugs are recalled. These include the following:
- Quality faults
- False advertisement
- Bad packaging
If a drug you have been taking is recalled, despite your hesitations about it affecting you, stop taking it immediately. In many cases, there is a manufacturer's contact information on the product packaging where you can be directed for more information. In some cases, your pharmacy may be able to issue you a refund for the affected drug and your health care provider can help you find an alternative solution for the treatment of your symptoms.
Even in situations where you have not heard about any recalls regarding drugs you are taking, if you ever notice that anything seems amiss, immediately notify your doctor and pharmacist and stop taking it. Examples include discoloration of the drug, strange smells or evidence that the seal has been tampered with. The information in this article is intended for educational purposes only and should not be taken as legal advice.